MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI SP ENDOSCOPE, 0°

INTUITIVE SURGICAL, INC DA VINCI SP ENDOSCOPE, 0°
Model Number 430600-03
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 12/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sp 0 degree endoscope was received for failure analysis.The endoscope was found to have communication failures based off log review but was not replicated during in-house testing.The endoscope was tested and placed on in-house system or equivalent for functional testing and passed.Stereo calibration, endoscope focus test, and color recognition were performed and passed.Images were clear, dewarped and not grainy.No noise or motion blur was seen.The buttons were fully functional and moved intuitively.First edt testing passed.Leak tests were performed and passed.The manifold membrane was inspected with the borescope probe and no punctures or tears were found.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the image through the endoscope went black.The customer did not have a backup endoscope available for troubleshooting.The customer reportedly had an instrument on the patient's gall bladder.The intuitive surgical, inc.(isi) technical support engineer (tse) asked if they could visualize the instruments and if they had a third party scope to use.The surgical staff proceeded with laparoscopic scope and the tse walked the customer through removing instruments manually.The customer was able to remove the instruments and undock from the patient.The customer tried power cycling the system but the endoscope would not pass a self-test.The customer then elected to convert the procedure to multi-port surgery in order to complete the case.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Additional Manufacturer Narrative
Updated fields: g3, g6, h2, and h11.Additional information: advanced failure analysis investigation was conducted for the sp 0 degree endoscope involved with the reported event in addition to a number of returned endoscopes from the site.A variety of tests were performed to assess product performance and replicated reported issues of loss of video during procedure.Three units underwent testing in the lab, and no issues were identified.Two additional endoscopes were subjected to thermal chamber testing up to 137°c, both completing the test without incident.One endoscope successfully passed a reprocessing no dry test, while another four units completed 15 cycles on the articulation tester with no observed failures.Additionally, feedback from the customer indicated that the most likely cause of the issues was residual moisture resulting from incomplete drying.A review of the site's system logs for the reported procedure date revealed there were no related system errors to have occurred during the surgical procedure that would have likely caused or contributed to the reported complaint.

Brand Name
DA VINCI SP ENDOSCOPE, 0°
Common Device Name
ENDOSCOPE, 0°
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24072341
Report Number2955842-2026-01127
Device Sequence Number18698559
Product Code NAY
UDI-Device Identifier00886874123188
UDI-Public(01)00886874123188
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K250786
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number430600-03
Device Catalogue Number430600
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/20/2025
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown